# SDR SIMA20160112002

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 28,589 hours, 24,745 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMER LIGHT IS INOPERATIVE.  FOUND & REPAIRED BROKEN WIRE W716-0007-20 IN SERVICE DOOR HINGE AREA, BETWEEN SP7376 & PLUG P7198 IAW SWPM 20-21-00.  SERVICE DOOR EMER LIGHT OPERATIONS TESTED  OK IAW AMM 33-50-00.
